# SDR DALA13000175635

- Difficulty date: January 3, 2013
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 54,541 hours, 18,610 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ATB DUE TO RT AND LT HYD QUANTITY LOW.  PRESSURE GOOD FOR LANDING,  CFR OBSERVED HYD FLUID LEAKING FROM LT ENGINE.  FOUND LEFT SYS CASE DRAIN DELTA P INDICATOR LEAKING DUE TO BAD O-RINGS. REPLACED O-RINGS IAW AMM. RAN ENGINES & ACCOMPLISHED FLIGHT CONTROL CHECK.  ALL CHECKED GOOD AND NO LEAKS FOUND.  ACFT OK FOR SERVICE.
